MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0002 STD HUMERAL DIAPHYSIS - CEMENTLESS - 7; SHOULDER HUMERAL DIAPHYSIS CEMENTLESS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0002 STD HUMERAL DIAPHYSIS - CEMENTLESS - 7; SHOULDER HUMERAL DIAPHYSIS CEMENTLESS
Catalog Number 04.01.0002
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's humerus fractured during the humeral diaphysis (size 7) insertion.The cement was only in the distal part.A diaphysis (size 6) was used to complete the surgery.
 
Additional Manufacturer Narrative
Batch review performed on 09-feb-2024.Lot 2242381: (b)(4) items manufactured and released on 06-dec-2022.Expiration date: 2027-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Additional Manufacturer Narrative
On 18 march we have received the device involved in the event.Visual inspection performed by r&d project manager: the diaphysis does not show any signs of damage.No cement residuals are present in the distal part of the diaphysis, while minor remnants are visible on the calcar region.Given the information at hand it is not possible to determine the event root cause.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0002 STD HUMERAL DIAPHYSIS - CEMENTLESS - 7
Common Device Name
SHOULDER HUMERAL DIAPHYSIS CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18865036
Report Number3005180920-2024-00081
Device Sequence Number3306735
Product Code PHX
UDI-Device Identifier07630040706018
UDI-Public07630040706018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0002
Device Lot Number2242381
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceAsian